# SDR AALA20120624003

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 41,050 hours, 19,260 cycles
- System (JASC): 2420 · AC Generation System
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT ORD-DFW.  CREW REPORTED BURNING ODOR ASSOCIATED WITH ELECTRICAL COMPONENTS.  FLIGHT ATTENDANTS TURNED OFF POWER TO POWER PORTS AND ODOR DISSIPATED THROUGHOUT CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  REPLACED BAD POWER PORT POWER SUPPLY AT ROW 8DF.  SYSTEM GROUND CHECK NORMAL OPERATION.
